Item No. 0357197
From the world's #1 selling OTC cough and cold brand, Vicks DayQuil Cold & Flu Liquid provides powerful relief for your worst cold and flu symptoms. Vicks DayQuil Cold & Flu Liquid comes in a non-drowsy formula so you can get on with your day. When you need fast relief, this powerful, daytime multi-symptom relief medicine treats headache, fever, sore throat, minor aches and pains, nasal congestion, sinus pressure, and cough due to minor throat and bronchial irritation. Nothing works faster. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. DayQuil is the #1 pharmacist recommended daytime cough, cold & flu brand Active ingredients per 30 mL dose for adults are acetaminophen 650 mg (pain reliever/fever reducer), dextromethorphan HBr 20 mg (cough suppressant), and phenylephrine HCI 10 mg (nasal decongestant). Store at room temperature; do not refrigerate. Take only as directed. Use only the dose cup provided. Do not exceed 4 doses per 24 hours. Adults and children 12 years and over take 30 mL every 4 hours. 2022 Pharmacy Times Survey of Pharmacists OTC Recommendations Nicholas Hall's global CHC sales database, DB21
- POWERFUL MULTI-SYMPTOM RELIEF for your headache, fever, sore throat, minor aches and pains, nasal congestion, sinus pressure, and cough
- NON-DROWSY, DAYTIME COLD & FLU RELIEF. DayQuil Cold & Flu Liquid medicine temporarily relieves common cold & flu symptoms so you can get on with your day
- FEEL BETTER FAST. Just one dose of DayQuil starts working fast to provide effective cold & flu relief
- POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn't stop when you have a cold. DayQuil relieves bothersome symptoms such as cough and fever so that you can power through your day
- WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
- This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
|Product Name||Vicks DayQuil Cold & Flu Relief Liquid - 8 fl oz|
|Container Type||plastic bottle|
|Country of Manufacture||United States|
|Best For||Congestion, Cough|
|Ingredient Preference||Alcohol Free|
Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL every 4 hrs. Children 6 to under 12 yrs: 15 mL every 4 hrs. Children 4 to under 6 yrs: ask a doctor. Children under 4 yrs: do not use.
Active Ingredients (in each 15 mL): Acetaminophen 325 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 10 mg (Cough Suppressant), Phenylephrine HCl 5 mg (Nasal Decongestant)Inactive Ingredients: Citric Acid, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum
Liver warning: This product contains acetaminophen. Severe liver damage may occur if: adult takes more than 4 doses (30 mL each) in 24 hrs, which is the maximum daily amount for this product, child takes more than 4 doses (15 mL each) in 24 hrs, which is the maximum daily amount for this product, taken with other drugs containing acetaminophen, adult has 3 or more alcoholic drinks every day while using this product. Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are now taking a prescription